# SDR IPXA2020041554220

- Difficulty date: March 17, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Mount Fitting
- Part number: NMC6015505
- Part serial: UP70958
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER AFT RUDDER EYE BOLT MOUNT FITTING WAS FOUND GOUGED.REPAIRED LOWER AFT RUDDER EYE BOLT MOUNT FITTING IAW VT-SAA EA 011-5540-01-A8101 REV. I/R AND UPS EO MD11-5540-76126-A. (MINOR)
